Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 2, Pages 93-99

A remark on the approximate fixed-point property

1Instytut Matematyki, Uniwersytet M. Curie–Skłodowskiej(UMCS), Lublin 20-031, Poland
2Instytut Matematyki PWSZ, Chełm 20-120, Poland

Received 30 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tadeusz Kuczumow, “A remark on the approximate fixed-point property,” Abstract and Applied Analysis, vol. 2003, no. 2, pp. 93-99, 2003.